Two classes of Darboux-like, Baire one functions of two variables Journal Article


Authors: Evans, M. J.; Humke, P. D.
Article Title: Two classes of Darboux-like, Baire one functions of two variables
Journal Title: Czechoslovak Mathematical Journal
Volume: 60
Issue: 2
ISSN: 0011-4642
Publisher: Akademie ved Ceske republiky, Matematicky ustav  
Date Published: 2010
Start Page: 549
End Page: 569
DOI/URL:
SHERPA: Green
W&L Authors
  1. Humke, Paul
    8 Humke
  2. Evans, Mike
    9 Evans
Related W&L Work